# SDR DALA2018062534190

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,911 hours, 22,375 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Detached
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE. CAPTAIN DECLARED AN EMERGENCY WITH ATC, RAN QRH FOR EMERGENCY DESCENT.  CHECKED THE OUTFLOW VALVE, CPC, NR 1 & 2 PACK CONTROLLERS, NR 1 & 2 AND ZONE CONTROLLER. NO DEFECTS NOTED. INSPECTED PACK BAYS. FOUND DISCONNECTED DUCT BETWEEN THE RT A/C PACK CONDENSER AND DUCTING TOWARD MIXER. SECURED THE DUCT & CLAMP IAW AMM 21. PRESSURIZED ACFT USING BOTH ENGINES AT IDLE AND APU BLEED. NO DEFECTS NOTED.
